# SDR SWAA2020060287708

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,316 hours, 11,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 215152
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PFC SERVICE FOUND IN FWD CABIN SEVERAL EMERGENCY LIGHTS OUT.  TROUBLESHOT PER WDM 33-51-12, FOUND EMERGENCY BATTERY PACK M2335 FAULTY. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-06.  OPS CHECKS NORMAL, POS FWD PN OFF D717-01-100, SN OFF 215152, PN ON D717-01-100SWA AND SN ON 37287.
